MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT
Model Number PHA04404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, pain slightly elevated metal ion levels, (b)(6) removed the neck, head and dual mobility liner.He replaced the vv8 neck, biolox 28mm head with a short ti straight neck and biolox 28mm long.
 
Additional Manufacturer Narrative
Updated evaluation codes and initial reporter information.Upon investigation it was found no alleged mom complications.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9203752
Report Number3010536692-2019-01103
Device Sequence Number14211075
Product Code LZO
UDI-Device IdentifierM684PHA044041
UDI-PublicM684PHA044041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04404
Device Catalogue NumberPHA04404
Device Lot Number1653752
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date02/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;